Yıl 2018, Cilt 47, Sayı 4, Sayfalar 805 - 812 2018-08-01

A combinatorial approach to the classification of resolution graphs of weighted homogeneous plane curve singularities

Muhammad Ahsan Binyamin [1] , Hafız Muhammad Afzal Siddiqui [2] , Amir Shehzad [3]

19 25

In this article we describe the classification of the resolution graphs of weighted homogeneous plane curve singularities in terms of their weights by using the concepts of graph theory and combinatorics. The classification shows that the resolution graph of a weighted homogeneous plane curve singularity is always a caterpillar.
Plane Curves, Weights, Caterpillar
  • Arnold, V. I.; Gusein-Zade, S. M.; Varchenko,A. N. Singularities of Differentiable Maps, Volume I, Birkhäuser, Boston Basel Berlin (1985).
  • Cutkosky, S. D. and Srinivasan, H.; The algebraic fundamental group of a curve singularity, Journal of Algebra 230, 101-126, (2000).
  • De Jong, T. and Pster, G.; Local Analytic Geometry, Vieweg (2000).
  • Jingen, Y.; Curve Singularities and Graphs, Acta Mathematica Sinica, 6 (1), 87-96, (1990).
  • Kollár, J.; Lectures on Resolution of Singularities, Princeton University Press (2007).
  • Kang, C.; Analytic Types of Plane Curve Singularities defined by Weighted Homogeneous Polynomials, Trans. A.M.S. 352 (9), 3995-4006, (2000).
  • Muhly, H.T. and Zariski, O.; The Resolution of Singularities of an Algebraic curve, Amer.J.Math., 61 (1), 107-114, (1939).
  • Saito, K.; Quasihomogene isolierte singularitäten von hyperächen, Invent. Math. 14, 123- 142, (1971).
  • Wall, C.T.C.; Singular Points of Plane Curves, Cambridge University Press (2004).
Birincil Dil en
Konular Matematik
Dergi Bölümü Matematik
Yazarlar

Yazar: Muhammad Ahsan Binyamin

Yazar: Hafız Muhammad Afzal Siddiqui

Yazar: Amir Shehzad

Bibtex @araştırma makalesi { hujms452848, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {1303-5010}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {805 - 812}, doi = {}, title = {A combinatorial approach to the classification of resolution graphs of weighted homogeneous plane curve singularities}, key = {cite}, author = {Binyamin, Muhammad Ahsan and Siddiqui, Hafız Muhammad Afzal and Shehzad, Amir} }
APA Binyamin, M , Siddiqui, H , Shehzad, A . (2018). A combinatorial approach to the classification of resolution graphs of weighted homogeneous plane curve singularities. Hacettepe Journal of Mathematics and Statistics, 47 (4), 805-812. Retrieved from http://dergipark.gov.tr/hujms/issue/38872/452848
MLA Binyamin, M , Siddiqui, H , Shehzad, A . "A combinatorial approach to the classification of resolution graphs of weighted homogeneous plane curve singularities". Hacettepe Journal of Mathematics and Statistics 47 (2018): 805-812 <http://dergipark.gov.tr/hujms/issue/38872/452848>
Chicago Binyamin, M , Siddiqui, H , Shehzad, A . "A combinatorial approach to the classification of resolution graphs of weighted homogeneous plane curve singularities". Hacettepe Journal of Mathematics and Statistics 47 (2018): 805-812
RIS TY - JOUR T1 - A combinatorial approach to the classification of resolution graphs of weighted homogeneous plane curve singularities AU - Muhammad Ahsan Binyamin , Hafız Muhammad Afzal Siddiqui , Amir Shehzad Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 805 EP - 812 VL - 47 IS - 4 SN - 1303-5010- M3 - UR - Y2 - 2017 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics A combinatorial approach to the classification of resolution graphs of weighted homogeneous plane curve singularities %A Muhammad Ahsan Binyamin , Hafız Muhammad Afzal Siddiqui , Amir Shehzad %T A combinatorial approach to the classification of resolution graphs of weighted homogeneous plane curve singularities %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 1303-5010- %V 47 %N 4 %R %U
ISNAD Binyamin, Muhammad Ahsan , Siddiqui, Hafız Muhammad Afzal , Shehzad, Amir . "A combinatorial approach to the classification of resolution graphs of weighted homogeneous plane curve singularities". Hacettepe Journal of Mathematics and Statistics 47 / 4 (Ağustos 2018): 805-812.